MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Ugeskrift for laeger · 1997

[Antibiotic-induced hemorrhagic cystitis].

Nielsen F T, Hornstrup M K

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

Two cases of haemorrhagic cystitis following treatment with methicillin and penicillin G are presented. Two males, aged 24 and 45 years, presented identical symptoms including haematuria, dysuria and pollakisuria. The condition has in rare instances been described as caused by antibiotic treatment; in all cases a penicillin was involved. All symptoms promptly vanished when the antibiotic treatment was stopped, and the reactions were possibly allergic since cross-reactions between different penicillins have been described in earlier cases.

Для цитирования: Nielsen F T, Hornstrup M K. [Antibiotic-induced hemorrhagic cystitis].. Ugeskrift for laeger. 1997.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.